Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8443
Title: Linear preservers of tensor product of unitary orbits, and product numerical range
Authors: Li, CK
Poon, YT
Sze, NS 
Keywords: Automorphism
Density matrices
Partial transpose
Product numerical range
Quantum states
Unitary orbits
Issue Date: 2013
Publisher: North-Holland
Source: Linear algebra and its applications, 2013, v. 438, no. 10, p. 3797-3803 How to cite?
Journal: Linear algebra and its applications 
Abstract: It is shown that the linear group of automorphism of Hermitian matrices which preserves the tensor product of unitary orbits is generated by natural automorphisms: change of an orthonormal basis in each tensor factor, partial transpose in each tensor factor, and interchanging two tensor factors of the same dimension. The result is then applied to show that automorphisms of the product numerical ranges have the same structure.
URI: http://hdl.handle.net/10397/8443
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2011.07.039
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

11
Last Week
0
Last month
0
Citations as of Aug 11, 2017

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
Citations as of Aug 12, 2017

Page view(s)

35
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.